# SDR SWIA2019121746886

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING CORRODED MOUNTING HARDWARE RIGHT WING, GROUND, FLIGHT AND SPOILERONS. HINGE FITTINGS HAVE CORRODED MOUNT BOLTS, NUTS, WASHERS. (C-CHECK) RO 12/13/2019  REPLACED CORRODED MOUNTING HARDWARE AT RIGHT WING GROUND SPOILERS, FLIGHT SPOILER AND SPOILERON HINGE FITTINGS REF AMM. RIG AND OPS CHECK GOOD.
